# SDR ASAA0540129

- Difficulty date: February 7, 2005
- Submitted: April 4, 2005
- Operation: Air carrier
- Aircraft: N709AS
- Make and model: Boeing 737490
- Aircraft serial: 28896
- Engine: Cfmint CFM563C1
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 65C25746
- Condition: Punctured
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - LT ELEVATOR HAS A SMALL PUNCTURE IN THE UPPER SKIN.  COMPLIED WITH A GRAPHITE WET LAY-UP REPAIR IAW SRM. (K)
